# SDR SWIA971469

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LOST ALL CABIN PRESSURIZATION, UNABLE TO MAINTAIN WITH AUTOMATIC OR MANUAL MODE.  CABIN OXYGEN MASKS DEPLOYED.  PERFORMED RAPID DESCENT.  REPAIRED LOWER SECTION OF CARGO DOOR SEAL AND REPLACED LOWER CARGO DOOR SEAL RETAINING BRACKET.  GROUND CHECKS GOOD.
